# SDR DALA2016111108722

- Difficulty date: November 10, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N941DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53555
- Aircraft time: 39,127 hours, 33,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT ON FRAME BS 1520 STRINGER 18L ANGLE CRACKED.  REMOVED, FABRICATED AND INSTALLED NEW ANGLE IAW SRM 51-30-02 AND DWG 9915634.
